RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1961, Volume 16, Issue 2(98)  


Sergei Natanovich Bernshtein (photo)
Sergei Natanovich Bernshtein (congratulation)
3

S. N. Bernshtein's eightieth birthday anniversary
S. N. Bernshtein's contribution to the theory of partial differential equations
N. I. Akhiezer, I. G. Petrovskii
5
Sergei Natanovich Bernshtein – founder of the constructive theory of functions
V. S. Videnskii
21
On S. N. Bernshtein's work in the theory of probability
Yu. V. Linnik
25

Partial differential equations with constant coefficients
M. S. Agranovich
27

Scientific notes and problems
On Schur's index
S. D. Berman
95
The definition of the fourth fundamental tensor of a surface in terms of the metric and mean curvature
S. G. Gasparyan
101
On groups all of whose subgroups are cyclic
M. E. Zel'manzon
109
On the behavior of the solution of the Cauchy problem for a parabolic equation under unrestricted growth of time
A. M. Il'in
115
The weak Landau problem and its generalization
B. V. Levin
123
A new variant of the proof of the Stuff–Minkowski theorem on the finiteness of the number of edges of the Hermite reduction region
A. V. Malyshev
127
Remark on G. M. Zhdanov's paper “On the approximate solution of a system of differential equations of first order with retarded argument”
A. D. Myshkis
131
The solution of certain equations with variational derivatives
E. A. Novikov
135
On the solutions of a linear, non-homogeneous, second order differential equation with retarded argument
S. B. Norkin
143
The construction of a bounded, complete surface of nonpositive curvature
È. R. Rozendorn
149

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
157
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
Regularity of solutions of systems of differential equations with variable coefficients
L. R. Volevich
163
Isolated singularities of solutions of difference equations
V. V. Grushin
165
Some applied problems relating to geometric probabilities
R. S. Guter
166
On the nomographing of functions of several variables to within small quantities of higher order
M. A. Kreines, Z. M. Kishkina
167

Mathematical Events in the USSR
Nikolai Ivanovich Muskhelishvili (photo)
Nikolai Ivanovich Muskhelishvili (on his seventieth birthday)
I. N. Vekua
169
Anatolii Alekseevich Dorodnitsyn (photo)
Anatolii Alekseevich Dorodnitsyn (on his fiftieth birthday anniversary)
O. M. Belotserkovskii, I. A. Kibel', N. N. Moiseev, S. A. Khristianovich, P. I. Chushkin, Yu. D. Shmyglevskii
189
The 3rd All-Union Colloquium on General Algebra
197
The 5th All-Union Conference on Functional Analysis and on Application of It
Yu. I. Domshlak, Z. I. Khalilov
241
Symposium on Hydrodynamics and Mathematical Physics at Kabarda–Balkarian State University
I. M. Karasev
249
The First All-Georgia Conference of Professors and Teachers of Mathematics at Pedagogical Institutes (dedicated to the 40th anniversary of establishment of Soviet Power and foundation of Communist party in Georgia)
Sh. S. Kemkhadze
251

Doctoral theses
The integral of Cauchy type. Convergence and summability (summary of the doctor's Thesis)
P. L. Ul'yanov
255

Reviews and Bibliography
G. Alexits, Convergence problems of orthogonal series [Konvergenzprobleme der Orthogonalreihen] (review)
P. L. Ul'yanov
261
New books on mathematics
265

Letters to the Editor
Errata
Yu. F. Korobeinik
267
To the Editor of “Uspekhi Matematicheskikh Nauk”
L. E. Sadovskii, È. Z. Shuvalova
267
To the Editor of UMN
V. N. Trofimov
267
To the Editor of “Uspekhi Matematicheskikh Nauk”
M. S. Tsalenko
267
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019